Some fixed point theorems via generalized c-distance in ordered cone metric spaces

Sushanta Kumar Mohanta

Abstract


In this paper, we prove some fixed point theorems by introducing the concept of generalized c-distance in partially ordered cone metric spaces.

Full Text: PDF

How to Cite this Article:

Sushanta Kumar Mohanta, Some fixed point theorems via generalized c-distance in ordered cone metric spaces, Advances in Fixed Point Theory, Vol 4, No 1 (2014), 102-116

Copyright © 2014 Sushanta Kumar Mohanta. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.